# SDR ABXA9700463

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5910051501
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AN AILERON TRIM TAB WAS FOUND DELAMINATED.  REPLACED IAW DC-9 MM 27-10-5.
